# SDR 2008UALA05820

- Difficulty date: September 20, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 29,509 hours, 7,788 cycles
- Engine: Pwa PW4056
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Condition: Burned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FOUND WIRES BURNED 6 INCHES BELOW CORE DISCONNECT D4216P.  REPLACE WIRE W3538-202B-18, W3538-202R-1 8 AND SHIELD, PINS 5, 6, 7 AT D4216P TO IDG D10966 PINS 9 AND 10.  REF WD 24-21-21.  WIRE 561-0734 AOG NR R2902. REF WIRE LIST PG 1927.  ROUTED WIRE FROM IDG D10966 P-9,10 TO D4216P.  PINNED AND SEC'D D10966.  STILL NEED CONN D4216P.  HARNESS SEC'D FM IDG TO UPPER CLAMPS.  COMPLETED WIRE REPAIR & PINS INSTALLED IN NEW CONNECTOR. SECURED ALL BUNDLES, SAFETY WIRED REMAINING BACK SHELLS, AND SECURED ALL CONNECTORS.
